MAUDE Adverse Event Report: Zimmer Biomet, Inc. G7 HI-WALL E1 LINER 32MM D; Prosthesis, Hip

Zimmer Biomet, Inc. G7 HI-WALL E1 LINER 32MM D; Prosthesis, Hip
Catalog Number 010000926
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a hip revision approximately 6 years and 7 months post-implantation due to recurrent dislocation.The acetabular liner and femoral head were exchanged to a dual mobility construct.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: zimmer biomet biolox head 32mm minus 3, lot number 2019041545 part number 650-1163.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
G7 HI-WALL E1 LINER 32MM D
Common Device Name
Prosthesis, Hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50725446
Report Number0001825034-2026-02733
Device Sequence Number21480582
Product Code PBI
UDI-Device Identifier00880304527027
UDI-Public(01)00880304527027(17)240709(10)6588276
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/09/2024
Device Catalogue Number010000926
Device Lot Number6588276
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See h11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexUnknown